# SDR DL76S991903

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35214
- Condition: Dented
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STA 465 ABOVE STRINGER 34R.  STRINGER DAMAGED AT THIS LOCATION ALSO.  REPAIR SKIN AND STRINGER PER ER/A 333462-14, REV A.
